Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 4, Pages 603–634 (Mi zvmmf7931)  

This article is cited in 1 scientific paper (total in 1 paper)

On the convergence and accuracy of homogeneous difference schemes for one- dimensional and multidimensional parabolic equations

A. A. Samarskii

Moscow

Full text: PDF file (3101 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:4, 654–696

Bibliographic databases:

MSC: Primary 65M12; Secondary 65N12, 65N15
Received: 31.03.1962

Citation: A. A. Samarskii, “On the convergence and accuracy of homogeneous difference schemes for one- dimensional and multidimensional parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962), 603–634; U.S.S.R. Comput. Math. Math. Phys., 2:4 (1963), 654–696

Citation in format AMSBIB
\Bibitem{Sam62}
\by A.~A.~Samarskii
\paper On the convergence and accuracy of homogeneous difference schemes for
one- dimensional and multidimensional parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 4
\pages 603--634
\mathnet{http://mi.mathnet.ru/zvmmf7931}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0148239}
\zmath{https://zbmath.org/?q=an:0273.65077}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 4
\pages 654--696
\crossref{https://doi.org/10.1016/0041-5553(63)90534-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7931
  • http://mi.mathnet.ru/eng/zvmmf/v2/i4/p603

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Timonov, “Novyi metod chislennogo resheniya gibridnoi obratnoi zadachi vizualizatsii elektricheskoi provodimosti”, Issledovaniya po prikladnoi matematike i informatike. I, Zap. nauchn. sem. POMI, 499, POMI, SPb., 2021, 105–128  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:148
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021